the owl & the pussycat (ifancylust) wrote in thequestionclub,
the owl & the pussycat
ifancylust
thequestionclub

skin

my skin had been breaking out like crazy, so i went to the dermatologist a couple of weeks ago and he prescribed me differin gel. i was told to apply it once a day at night. for the past couple of days, my skin has been really dry and hasn't been flaking, but sort of..peeling off..almost like i have a bad sunburn. i've been moisturizing a lot to try to prevent it, but it keeps coming back. i'm assuming this is because of the differin gel. anyone else experience this? besides stopping the use of the gel, is there any way to get rid of this peeling?
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments